# SDR SWAA2017012311394

- Difficulty date: January 6, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT WEB CRACKED BETWEEN BS 500B TO BS 500C, STR 26R.  R&R WEB IAW SRM AND DWG.
